Hi. I'm a survivor of Taxol/Cytoxin. My last treatment was 13.5 months ago. I still have a lot of swelling/edema. My hands, leg, feet, arms, face and neck. It does not matter what I eat or drink I still swell. I have gained 15 pounds in the last 3 months. I have been taking a potassium sparing diuretic and it isn't helping:( Does anyone else have this happening? If so, what are you doing for it?


3 Replies

  • Hi Lisa,

    Don't have experience of this,but have you spoken to your onc,or maybe the nurse here on line?

    Can't believe that they won't have advice for you and that there isn't something that can't be done.

    Wish you all the best

    Carole xxx

  • Hi, sorry I can't help but it sounds awful for you. There must be help somewhere for you, try your GP.


  • My last chemo of IP/IV Taxol and Cistplastin (USA) was July 2015. Yes, I still have swelling. Compression shorts and pants like the athletes wear was recommended to me by my physical therapist. Just don't wear them when you sleep.

You may also like...